Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel , Risperdal, and Abilify

Posted by TJO on July 13, 2004, at 9:59:03

In reply to Re: Seroquel - nope katia, posted by BarbaraCat on July 12, 2004, at 15:50:27

> >
> Hi There,

I want to share some of my experiences because I saw that a while back someone was trying to switch from Risperdal to Seroquel and possibly Abilify. I did that exact same thing and have been on Seroquel since last February, on Abilify for about a year, and off of Risperdal completely for about 2 1/2 months (the doctor tapered me off of the Risperdal).

My meds are 1200 Neurontin, 150 Wellbutrin, 700 mg Seroquel, and 30 mg Abilify. I have minimal side effects-just a little dry mouth occasionally. I was very sleepy at the lower dosages of Seroquel, but the sleepiness went away as I went up in dosage.

i can sympathize with the weight problem-I gained about 20 lbs on Risperdal and I am still trying to lose the last 10 lbs of it. I didn't feel like myself at the higher weight.

As far as pets are concerned I have a cat whch I love dearly as long as she is not eating my college Psych homework which she did once.

Are you still considering a med change? If so I'd be glad to answer your questions.

Tammy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TJO thread:9730
URL: http://www.dr-bob.org/babble/20040712/msgs/365625.html